# SDR HNAA2014071100201

- Difficulty date: July 11, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 62,963 hours, 70,666 cycles
- System (JASC): 2760 · Drag Control System
- Part: Arm
- Condition: Out Of Adjust
- Location: Potentiometer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT INBD ROLL SPOILER WOULD NOT RETRACT.  ACFT RETURNED TO DEPARTURE.  FOUND POTENTIOMETER ARM OVER-CENTER.   ADJUSTED ARM IAW MM 27-05-11.  REINSTALLED PANEL 532BB,  OPS CHECKED GOOD AT THIS TIME.  REVERIFIED LT INBD SPOILER FDAU READOUT IAW MM 31-33-00.  ALL READOUT CHECKED GOOD.
